Hiroshima Mathematical Journal

A remark on duality of domination principle

Makoto Ohtsuka

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 561-562.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136547

Digital Object Identifier
doi:10.32917/hmj/1206136547

Mathematical Reviews number (MathSciNet)
MR0387628

Zentralblatt MATH identifier
0337.31010

Subjects
Primary: 31C99: None of the above, but in this section

Citation

Ohtsuka, Makoto. A remark on duality of domination principle. Hiroshima Math. J. 5 (1975), no. 3, 561--562. doi:10.32917/hmj/1206136547. https://projecteuclid.org/euclid.hmj/1206136547


Export citation

References

  • [1] I. Higuchi: Duality of domination principle for nonsymmetric lower semi-continuous function-kernels, Hiroshima Math.J. 5 (1975), 551-559.